# SDR CA020903008

- Difficulty date: August 29, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,266 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR DISAGREE UPON SELECTION OF GEAR HANDLE DOWN NOSE GEAR DID NOT DROP, NOSE DOOR DID NOT OPEN, RECYCLED HANDLE WITH NO SUCCESS AS PER QRH, MANUAL EXTENSION CARRIED OUT WITH NO FURTHER INCIDENT.
